# SDR UIEA2020042800892

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BAD LINER UPPER SUPPORT AT CENTER SECTION FOUND CORROSION.( FORWARD CARGO STA 990 RB 9.0" LINER SUPPORT FASTENER HOLE CORROSION AREA REPAIRED IAW RI-53-00-14019 REV. A. )
